# SDR CALA2025090108307

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR CUT OUT SILL SCUFF PLATE ATTACH FLANGE IN THE CREASE BEAM IS CORRODED UPPER SURFACE IN MULTIPLE SPOTS.  REMOVED AND REPLACED -5 ANGLE AT MAIN CABIN R1 DOOR IAW BAC DWG 141T5310 REV:- SRM 51-40-02.
